Loading [MathJax]/jax/output/SVG/config.js
Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Matematicheskikh Nauk, 1977, Volume 32, Issue 1(193), Pages 183–184 (Mi rm3055)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Repetition-free Boolean functions

V. A. Gurvich
Full-text PDF (234 kB) Citations (7)
Received: 27.05.1975
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. A. Gurvich, “Repetition-free Boolean functions”, Russian Math. Surveys, 32:1 (1977)
Citation in format AMSBIB
\Bibitem{Gur77}
\by V.~A.~Gurvich
\paper Repetition-free Boolean functions
\jour Russian Math. Surveys
\yr 1977
\vol 32
\issue 1
\mathnet{http://mi.mathnet.ru/eng/rm3055}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=441560}
\zmath{https://zbmath.org/?q=an:0349.94046}
Linking options:
  • https://www.mathnet.ru/eng/rm3055
  • https://www.mathnet.ru/eng/rm/v32/i1/p183
  • This publication is cited in the following 7 articles:
    1. E. E. Trifonova, “O bespovtorno zamknutykh klassakh bulevykh funktsii, indutsiruyuschikh nekotorye preobrazovaniya ratsionalnykh veroyatnostei”, Diskret. matem., 37:1 (2025), 119–129  mathnet  crossref
    2. V. N. Burkov, V. A. Sergeev, N. A. Korgin, “Identifikatsiya mekhanizmov kompleksnogo otsenivaniya na osnove unitarnogo koda”, UBS, 87 (2020), 67–85  mathnet  crossref
    3. D. V. Chistikov, “Using relevance queries for identification of read-once functions”, J. Math. Sci. (N. Y.), 192:3 (2013), 359–374  mathnet  crossref  mathscinet
    4. A. A. Voronenko, V. S. Fedorova, D. V. Chistikov, “Iterated Boolean functions in the elementary basis”, Russian Math. (Iz. VUZ), 55:11 (2011), 61–65  mathnet  crossref  mathscinet
    5. Chistikov D.V., “Testirovanie bespovtornykh funktsii v elementarnom bazise”, Vestnik Moskovskogo universiteta. Seriya 15: Vychislitelnaya matematika i kibernetika, 4 (2011), 37a–40 Testing read-once functions over elementary basis  elib
    6. A. A. Voronenko, D. V. Chistikov, “Individualnoe testirovanie bespovtornykh funktsii”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 151, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2009, 36–44  mathnet  elib
    7. V. A. Gurvich, “Enumerated graphs and their bilinear forms”, Russian Math. Surveys, 47:4 (1992), 206–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:769
    Full-text PDF :236
    First page:1
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025